# SDR DALA2015110506747

- Difficulty date: September 30, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 51,157 hours, 18,867 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gimbal Joint
- Condition: Corroded
- Location: Nr 8 Ball Screw
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 BALL SCREW GIMBAL MOUNTS CORRODED INTERNALLY, MARKED.  REPLACED NR 8 BALL SCREW ASSY IAW AMM 27-51-21.
